# SDR AALA201610299002

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 53,100 hours, 19,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ARMING AND DISARMING LEVER VERY HARD TO MOVE.  MAINTENANCE CLEANED DEBRIS FROM GIRT BAR AREA IAW AMM 52-13-00.  ACCOMPLISHED SATISFACTORY OPS CHECK.
